MathSciNet Relay Station
MathSciNet bibliographic data
MR1825906 47B37 (46J15 47B38)
Ivanov, Ivan V.; Shekhtman, Boris Linear discrete operators on the disk algebra. Proc. Amer. Math. Soc. 129 (2001), no. 7, 1987–1993.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement